Cutaneous Vasculitis Secondary to Ramipril

January 2004 | Volume 3 | Issue 1 | Case Report | 81 | Copyright © 2004

S Gupta MD, NM Gandhi MD, J Ferguson MD

Abstract

A 61-year-old patient who had been treated with lisinopril in the past without any problems was commenced on ramipril for left ventricular dysfunction. He developed a painful symmetrical purpuric eruption over both feet after three days. A full vasculitis screen was negative. Ramipril was stopped and he required a course of steroids after which the rash improved slowly.

The ACE inhibitors can cause various skin side effects; however, it rarely causes cutaneous vasculitis. Ramipril-induced cutaneous vasculitis is particularly rare and our case was atypical because the patient had tolerated lisinopril before. Previous successful treatment with one ACE inhibitor does not rule out the vasculitis caused by the drug from the same group.

Here we report ramipril-induced cutaneous vasculitis in a patient who required steroid therapy to control it.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles